Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
101 kg188 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 101 kg and is 188 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

101 kg188 cm
BMI = kg/m²
2.Easy
89 kg172 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 89 kg and is 172 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

89 kg172 cm
BMI = kg/m²
3.Medium
E3 / 4+V4 / 5+M? / 6GCS 11?

Practice exercise (made-up values, not clinical guidance). A practice chart records GCS 11, with E3 and V4. What motor score M was recorded, and which response does it describe? Give the number.

GCS 11E3V4
M =
4.Medium
13883SBPDBPmmHgHR 88/min · SI = ?

Practice exercise (made-up values, not clinical guidance). A patient has a pulse of 88/min and a blood pressure of 138/83 mmHg. Find the shock index SI = HR/SBP. Round to two decimal places.

HR 88/minBP 138/83 mmHg
SI =
5.Hard
underweighthealthy weightoverweightobesity class Iobesity class IIobesity class III

Practice exercise (made-up values, not clinical guidance). An adult weighs 85 kg and is 155 cm tall. Calculate the BMI and click the WHO weight category.

85 kg155 cm
  1. 1underweight
  2. 2healthy weight
  3. 3overweight
  4. 4obesity class I
  5. 5obesity class II
  6. 6obesity class III
6.Hard
underweighthealthy weightoverweightobesity class Iobesity class IIobesity class III

Practice exercise (made-up values, not clinical guidance). An adult weighs 120 kg and is 194 cm tall. Calculate the BMI and click the WHO weight category.

120 kg194 cm
  1. 1underweight
  2. 2healthy weight
  3. 3overweight
  4. 4obesity class I
  5. 5obesity class II
  6. 6obesity class III

Answer key

  1. 1. BMI = 28.6 kg/m²
  2. 2. BMI = 30.1 kg/m²
  3. 3. M = 4
  4. 4. SI = 0.64
  5. 5. obesity class II
  6. 6. obesity class I

Full step-by-step solutions: practise this topic on examproblems.com.